# SDR 2001UALA00187

- Difficulty date: March 4, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Aircraft time: 63,950 hours, 36,467 cycles
- Engine: Pwa JT8D15
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: HG480B3
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE CAPTAINS ALTIMETER AND AUTOPILOT WERE INOPERABLE. SUPPLEMENTAL DATA UPDATE MAINTENANCE REPLACED CAPTS AIR DATA COMPUTER - OPS CHECK NORMAL (REFERENCE AMIS ITEM 9522003) NO FURTHER PROBLEMS REPORTED.
